# SDR DXTA2023082593860

- Difficulty date: August 25, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N407QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500405
- Aircraft time: 5,198 hours, 4,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Strip
- Part number: 7450LS00
- Part serial: 005366
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE THE CABIN EMERGENCY LIGHTING BEGAN TO FLASH ON AND OFF.  REMOVED AND REPLACED THE #1 AND# 2 EMERGENCY LIGHT POWER UNIT WITH A TESTED UNITS IAW EMB-505AMM 33-52-01-000-801-A AND 33-52-01-400-801-A. SYSTEM OPERATIONAL CHECK GOOD.
